# SDR DL764091184

- Difficulty date: July 11, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 31,547 hours, 9,200 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 38006082
- Part serial: P1020
- Condition: Unserviceable
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS NO AIR FOR PNEU.  INSPECTED APU AND FOUND PNEU DUCT PULLED AWAY FROM APU HOUSING.  REMOVED APU PER AMM.  INSTALLED APU PER AMM, OPS AND LEAK CHECK OK.
